# SDR SROM200700022

- Difficulty date: August 3, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 783 S25r
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR145-LIGHT CORROSION ON FRAME AT STA 783 STR 25R. REPAIRED FRAME IAW MFG MESSAGE NR 1-518342007-2, DATED AUG 1, 2007 AND PRODUCTION DRAWINGS FOR PN 65-47959-47 STRAP AND PN 65C31240-1 FRAME DOUBLER.
